# SDR SWAA2021050356162

- Difficulty date: March 16, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB# 4(STAB. STA 120.30);STIFFENER #3 HAS SUSPECT CRACK AT LOWER POSITION. / CUT-OUT CRACKED AREA AT LH HORIZONTAL STABLIZER RIB #4(STAB. STA 120.30) STIFFENER #3 AND INSTALLED NEW REPAIR PARTS PER B737-700 SRM 55-10-09-2R 4R REPAIR 4.
